# SDR DALA2021121307690

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 19,458 hours, 2,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 39H EMERGENCY LIGHT MOUNT BROKEN. CORRECTIVE ACTION: REPLACED LIGHT MOUNT. (8193618)
